# SDR 97FDEA00842

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 050FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47804
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: ALC72021
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF HORIZONTAL STAB CENTER SECTION UPPER SPAR LT SIDE CRACKED.
